Fractional boundary value problems: Analysis and numerical methods

Hdl Handle:
http://hdl.handle.net/10034/211170
Title:
Fractional boundary value problems: Analysis and numerical methods
Authors:
Ford, Neville J; Morgado, M Luísa
Abstract:
This journal article discusses nonlinear boundary value problems.
Affiliation:
University of Chester ; University of Tras-os-Montes e Alto Douro
Citation:
Fractional calculus and applied analysis, 14(4), 2011, pp. 554-567
Publisher:
Springer
Journal:
Fractional calculus and applied analysis
Issue Date:
28-Jul-2011
URI:
http://hdl.handle.net/10034/211170
DOI:
10.2478/s13540-011-0034-4
Additional Links:
http://www.springer.com/mathematics/analysis/journal/13540
Type:
Article
Language:
en
Description:
This is the author's PDF of an article published in Fractional calculus and applied analysis 2011. The original publication is available at www.springerlink.com
ISSN:
1311-0454
Sponsors:
Fundacao para a Ciencia e Tecnologia
Appears in Collections:
Mathematics

Full metadata record

DC FieldValueLanguage
dc.contributor.authorFord, Neville Jen
dc.contributor.authorMorgado, M Luísaen
dc.date.accessioned2012-02-17T12:04:37Z-
dc.date.available2012-02-17T12:04:37Z-
dc.date.issued2011-07-28-
dc.identifier.citationFractional calculus and applied analysis, 14(4), 2011, pp. 554-567en
dc.identifier.issn1311-0454-
dc.identifier.doi10.2478/s13540-011-0034-4-
dc.identifier.urihttp://hdl.handle.net/10034/211170-
dc.descriptionThis is the author's PDF of an article published in Fractional calculus and applied analysis 2011. The original publication is available at www.springerlink.comen
dc.description.abstractThis journal article discusses nonlinear boundary value problems.en
dc.description.sponsorshipFundacao para a Ciencia e Tecnologiaen
dc.language.isoenen
dc.publisherSpringeren
dc.relation.urlhttp://www.springer.com/mathematics/analysis/journal/13540en
dc.subjectfractional calculusen
dc.subjectfractional ordinary differential equationsen
dc.subjectCapute derivativeen
dc.subjectnumerical methodsen
dc.titleFractional boundary value problems: Analysis and numerical methodsen
dc.typeArticleen
dc.contributor.departmentUniversity of Chester ; University of Tras-os-Montes e Alto Douroen
dc.identifier.journalFractional calculus and applied analysisen
This item is licensed under a Creative Commons License
Creative Commons
All Items in ChesterRep are protected by copyright, with all rights reserved, unless otherwise indicated.